# SDR HYIA20160818083

- Difficulty date: August 17, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N375R
- Make and model: Cessna 402C
- Aircraft serial: 402C0468
- Aircraft time: 26,171 hours
- Engine: Cont TSIO520VB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston Ring
- Condition: Leaking
- Location: Nr 5 Cylinder
- Part time: 1,586 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER REMOVED DUE TO LOW COMPRESSION AT INSPECTION.  SHOWS EVIDENCE OF PISTON RING BLOW-BY.
